Alert archive / Virginia / Flash Flood Warnings in 2025
Flash Flood Warning 63, NWS Blacksburg, VA
NWS Blacksburg, VA issued this flash flood warning at Jul 30, 2025, 8:05 PM EDT for Giles County, Virginia. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 30, 2025, 8:05 PM EDT (00:05 UTC)
- Expired
- Jul 30, 2025, 11:08 PM EDT
- In force
- 3 hr
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Flood severity
- None
County Giles County, VA
The radar
The Roanoke radar (KFCX), 48 km from the middle of the area, began a volume at 00:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 0.1 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 376 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 1510 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
786
WGUS51 KRNK 310005
FFWRNK
VAC071-310615-
/O.NEW.KRNK.FF.W.0063.250731T0005Z-250731T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Blacksburg VA
805 PM EDT Wed Jul 30 2025
The National Weather Service in Blacksburg has issued a
* Flash Flood Warning for...
Northeastern Giles County in southwestern Virginia...
* Until 215 AM EDT Thursday.
* At 805 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 3 inches of rain
have fallen since 700 PM. The expected rainfall rate is 2 to 4
inches in 1 hour. Additional rainfall amounts up to 1 inch are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Pembroke... Mountain Lake...
Cascades... Interior...
Kire... Kimballton...
This includes the following streams and drainages...
Little Stony Creek, Dry Branch, Dry Creek, Painter Run, Iron
Spring Branch, Laurel Branch, Laurel Creek, Dixon Branch, Johns
Creek, Crooked Creek, North Fork Stony Creek, Corner Branch and
New River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
When it is safe to do so, please send your reports of flooding,
including mudslides or flooded roads, to the National Weather
Service by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports
and pictures can also be shared on the National Weather Service
Blacksburg Facebook page and on X.
&&
LAT...LON 3747 8056 3748 8051 3746 8049 3744 8049
3742 8048 3734 8044 3733 8045 3732 8044
3730 8063 3735 8069 3739 8072 3742 8065
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...2-4 INCHES IN 1 HOUR
$$
162 follow-up statements
338
WGUS71 KRNK 310141
FFSRNK
Flash Flood Statement
National Weather Service Blacksburg VA
941 PM EDT Wed Jul 30 2025
VAC071-310615-
/O.CON.KRNK.FF.W.0063.000000T0000Z-250731T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Giles VA-
941 PM EDT Wed Jul 30 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 215 AM EDT THURSDAY
FOR NORTHEASTERN GILES COUNTY...
At 941 PM EDT, Doppler radar indicated that heavy rain has exited
the warned area, leaving only light to occasionally moderate
rainfall. However, between 2.5 and 3.5 inches of rain fell earlier
this evening, much of it within about an hour. Flash flooding of
creeks and streams is ongoing across the warned area, and may be
impacting nearby roads.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, highways,
streets and underpasses as well as other poor drainage
and low-lying areas.
Some locations that will experience flash flooding include...
Pembroke... Mountain Lake...
Cascades... Interior...
Kire... Kimballton...
This includes the following streams and drainages...
Dixon Branch, Crooked Creek, Painter Run, Iron Spring Branch,
Little Stony Creek, Laurel Creek, Dry Creek, North Fork Stony
Creek, Johns Creek, New River, Corner Branch, Laurel Branch and
Dry Branch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
When it is safe to do so, please send your reports of flooding,
including mudslides or flooded roads, to the National Weather
Service by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports
and pictures can also be shared on the National Weather Service
Blacksburg Facebook page and on X.
&&
LAT...LON 3747 8056 3748 8051 3746 8049 3744 8049
3742 8048 3734 8044 3733 8045 3732 8044
3730 8063 3735 8069 3739 8072 3742 8065
FLASH FLOOD...RADAR INDICATED
$$
16856
WGUS71 KRNK 310308
FFSRNK
Flash Flood Statement
National Weather Service Blacksburg VA
1108 PM EDT Wed Jul 30 2025
VAC071-310318-
/O.CAN.KRNK.FF.W.0063.000000T0000Z-250731T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Giles VA-
1108 PM EDT Wed Jul 30 2025
...FLASH FLOOD WARNING FOR NORTHEASTERN GILES COUNTY HAS BEEN
REPLACED WITH A FLOOD ADVISORY...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
&&
LAT...LON 3747 8056 3748 8051 3746 8049 3744 8049
3742 8048 3734 8044 3733 8045 3732 8044
3730 8063 3735 8069 3739 8072 3742 8065
$$
16What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this flash flood warning went out at Jul 30, 7:50 PM EDT, 15 minutes earlier.
Area forecast discussion, Jul 30, 7:50 PM EDT, 15 minutes before
Area Forecast Discussion National Weather Service Blacksburg VA 750 PM EDT Wed Jul 30 2025 .SYNOPSIS... High pressure aloft will keep the heat and humidity in the forecast today. Expect another round of showers and thunderstorms this afternoon and evening. A cold front approaches and remains nearby for the end of the work week, bringing more widespread rainfall. Cooler weather may be on tap by the weekend once the front finally shifts south. && .NEAR TERM /THROUGH THURSDAY/... As of 750 PM EDT Wednesday... Key Messages: 1) Another hot, humid, and stormy day for tomorrow. 2) Foggy conditions overnight into tomorrow morning. The majority of thunderstorm activity this evening is centered over the New River and Roanoke Valleys, with some scattered light showers and a few thunderstorms over northwest NC. Storms are very slow moving, with motions around 5 to 10mph. The PWAT on the 12Z sounding was 1.79", and so with plenty of moisture to work with, these storms are also capable of producing rain rates in the 3" to 4" per hour range, and so will need to watch out for localized flooding of low lying and poor drainage areas, and ponding of water on roads. More patchy dense fog is anticipated tomorrow morning, during the hours of the morning commute, but will dissipate by mid morning. Previous discussion below... Forecast for Thursday is similar to Wednesday in the sense it will be hot, humid, and stormy again. The large southern ridge will decrease in size and shift more towards the southwest while another small upper level ridge will form over Florida. This second ridge will be south enough to allow perturbations to flow into the Mid- Atlantic and kickstart more showers and thunderstorms tomorrow. Severe weather threat remains low due to relatively weak lapse rates, low DCAPE values, and lack of shear. Nevertheless, similar to previous events, the slow moving nature of these storms will create a localized flood threat. The Weather Prediction Center has a Marginal Risk of Excessive Rainfall for the region tomorrow to account for this threat. Otherwise, conditions will be hot on Thursday with highs in the 80s and 90s and heat index will reach to 100 for the more eastern counties. Patchy fog conditions are possible overnight for most of the area. While scattered cloud cover will be the trending sky coverage, winds will be light to nearly zero and allow for fog to development during the overnight and early morning hours of Thursday. Confidence in this forecast is moderate to high. && .SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/... As of 230 PM EDT WEDNESDAY... Key Messages: 1. Abundant, potentially heavy rain producing, showers/storms Thursday evening, and then again Friday, especially during the afternoon. 2. Temperatures trending cooler through the period. 3. Isolated/Scattered showers/storms in the west on Saturday. A look at the 30 Jul 00Z NCEP Ensemble Mean 500mb Geopotential Heights shows for Thursday night a longwave trough that will extend from near Greenland to Quebec to the Great Lakes region. Additionally, high pressure will be centered in two location. The first location will be over FL. The next will be over the Four Corners region with an inverted ridge extending north to the Canadian prairies. A closed low will be over the Gulf of Alaska. For Friday/Friday night, the longwave trough will shift east and be over or just east of our region early Friday evening. Ridging will still continue over much of western CONUS and over the southeast US. However, our region is expected to remain within the western extent of the trough, such that we will be in a northwest flow pattern. A closed low will remain stationary over the Gulf of Alaska. For Saturday/Saturday night, the longwave trough continues its progression eastward with its axis over the St. Lawrence Seaway Saturday evening. Ridging continues across much of western and southern CONUS. At the surface, a cold front is expected to be over our region by Thursday evening and will head slowly southeast through the night. High pressure will be centered along the US/Canadian border near MN/WI. For Friday/Friday night, the front is expected to continue heading southeast, with the ensemble solution placing the front over eastern parts of NE/SE/GA by Saturday evening. The surface high is expected to move south and be centered over WI/IL. For Saturday/Saturday night, the front to our south continue to head slowly south, and stall taking w-e orientation along the Gulf Coast states. High pressure will cover much of the Great Lakes/Ohio Valley area, and also start to nose south along the lee of the Appalachians, potentially starting a cold air damming scenario. An inverted trough is expected to extend north from the stalled front into eastern KY/TN. A look at the 30 Jul 00Z NAEFS Ensemble Situational Awareness data shows 850mb temperatures falling throughout Thursday night, reaching values of +12C to +14C by Wednesday morning. Similar values are expected during the day on Thursday, with the low end of this range over northeastern sections of the area. Also, these values would fall within the 2.5 to 10 percentile of the 30-year CFSR climatology. Similar values and 30-year climatology percentile is expected to continue across the region through Saturday night. Saturday night actually could be slightly cooler in the +11 to +12C range. The above weather patterns offers the following forecast. Thursday night into Friday will be an active time period of showers and storms. First, Thursday evening will be active with the cold front making its way through and then southeast of the region. Friday will be active as the parent upper trough crosses the region. Locally heavy rain will be possible both days thanks to abundant moisture and a front for the focus for best coverage Thursday evening, and then a upper trough as the focus for coverage on Friday. For Friday night into Saturday, coverage will be on the decrease as high pressure starts to nose south into eastern parts of the region. However, with an inverted trough over eastern parts of KY/TN, far western portions of our region are still expected to have isolated/scattered showers/storms. Temperatures through the period with trend to values below normal for this time of year. Confidence in the above weather scenario is moderate to high. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... As of 230 PM EDT WEDNESDAY... Key Messages: 1. Cold air damming scenario on the lee of the Appalachians possible Sunday through Tuesday. 2. Isolated showers/storms for primarily far western sections of the area. 3. Below normal temperatures, but each day slightly milder than the day prior. 4. Advancing front erodes cold air damming with better chances of showers/storms for the entire area for Wednesday, continued milder. A look a the 30 Jul 00Z NCEP Ensemble Mean 500mb Geopotential Heights shows for Sunday/Sunday night a general area of troughiness across southeast Canada. An associated shortwave trough may move through western extent of this trough and dip into the Great Lakes/Ohio Valley region. Ridging continues over western and southern CONUS. The Gulf of Alaska low opens into a wave and approaches the Pacific Northwest. For Monday/Monday night, little change is expected across CONUS compared to the 24-hours prior. For Tuesday/Tuesday night, the trough over the Pacific Northwest is expected to become more amplified, and shift east. In response, the western CONUS ridge shift to closer to the center of the country. The trough over the Great Lakes/Ohio Valley is expected to weaken and lift north closer to the US/Canadian border. For Wednesday, the trough along the US West Coast is expected to weaken and start moving east along the US/Canadian border west of ND. The weak Great Lakes trough is expected to move to over PA/NY. Ridging continues over the southern two-thirds of CONUS. At the surface, for Sunday/Sunday night, the cold air damming scenario is expected to continue for eastern parts of the region. The stalled front to our south may show signs of its western extent buckling north into the mid-Mississippi Valley and/or the inverted trough over eastern KY/TN broadens westward. For Monday/Monday night, little change is expected a the surface over the eastern half of CONUS as compared to 24-hours prior. For Tuesday/Tuesday night, the ensemble averaging again suggests little change at the surface for the eastern half of CONUS. Although, the might be a subtle hint of a slightly stronger baroclinic zone extending from the western Gulf Coast states into the mid-Mississippi Valley. On Wednesday, ensemble averaging suggests perhaps the breakdown of the lee side cold air damming the baroclinic zone to our southwest approaching or moving through the area. A look at the 30 Jul 00Z NAEFS Ensemble Situational Awareness data shows 850mb temperatures for Sunday/Sunday night around +11C to +13C, or within the 2.5 to 10 percentile of the 30-year CFSR climatology. On Monday/Monday night, values start to moderate with a range of +13C to +15C expected. Values continue to trend milder, reaching +14C to +16C for Tuesday/Tuesday night. The trend continues on Thursday with values expected to be around +17C to +18C. The above weather patterns offers the following forecast. A cold air damming scenario is expected to become established over the region through at least Tuesday. Concurrently, an inverted trough is expected to be nearly stationary over eastern portions of KY/TN. This pattern will provide for daily chances of isolated/scattered showers/storms over primarily western portions of the region. Temperatures will be below normal for this time of year, but are expected to have a general warming trend through the period. For Wednesday, an advancing front may help erode the cold air damming, bringing chances of showers/storms to the entire region, along with the trend of moderating temperatures. Confidence in the above weather scenario is moderate. && .AVIATION /00Z THURSDAY THROUGH MONDAY/... As of 740 PM EDT Wednesday... Outside of the ongoing thunderstorms over the New River and Roanoke Valleys, and over parts of northwest NC, most of the area is VFR. The current storms are producing lots of lightning and heavy rain, and so pose risk to any aviation in their vicinity. Winds may also gust erratically near any thunderstorms, though the mean wind is less than 10 knots across the area. Thunderstorm activity will decrease over the next few hours, showers may linger for a couple hours after midnight. Overall cloud coverage will decrease after midnight, with the exception of low stratus holding fast in the west, mainly for KBLF and KLWB, possibly for KBCB. With plenty of moisture in the atmosphere, especially for areas that received or will receive rain today, and in the river valleys, patchy dense fog will once again develop after 08Z, bringing some localized visibilities less than 2SM, possibly lower than 1SM for KLWB. Fog will dissipate by 14Z Thursday, and VFR conditions will return, though skies will remain SCT to BKN for most, until more OVC with the beginning of afternoon convection. Another of showers and thunderstorms comes Thursday afternoon and evening, likely starting between 18Z to 20Z first along and west of the Blue Ridge, then tracking eastward through the end of the current TAF period, ending 00Z Friday. Similar to today, the main aviation hazards associated with any of the storms will be frequent lightning, heavy rain that could quickly reduce visibilities, and low ceilings, so anticipate sub VFR conditions around nearby storms. .EXTENDED AVIATION OUTLOOK... The daily afternoon thunderstorm weather pattern and early morning fog conditions will likely keep terminals sub-VFR into Friday. By the weekend, a cold front arrives and high pressure takes over to provide VFR conditions for all terminals. By mid-next week, however, precipitation chances return for the region. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...None. NC...None. WV...None. && SYNOPSIS...SH NEAR TERM...AS/CG SHORT TERM...DS LONG TERM...DS AVIATION...AS/CG
Hazardous weather outlook, Jul 30, 2:44 PM EDT, 5 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Blacksburg VA 244 PM EDT Wed Jul 30 2025 NCZ005-006-VAZ007-010>014-017>020-022>024-032>035-043-WVZ042>044-507- 508-311845- Rockingham-Caswell-Tazewell-Bland-Giles-Wythe-Pulaski-Montgomery- Floyd-Craig-Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge-Patrick- Franklin-Bedford-Amherst-Henry-Mercer-Summers-Monroe- Eastern Greenbrier-Western Greenbrier- 244 PM EDT Wed Jul 30 2025 This Hazardous Weather Outlook is for north central North Carolina, central Virginia, south central Virginia, southwest Virginia, west central Virginia and southeast West Virginia. .DAY ONE...This afternoon and tonight. There is a Marginal Risk of Excessive Rainfall leading to localized flash flooding today. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a Marginal Risk of Excessive Rainfall leading to localized flash flooding Thursday and Friday. .SPOTTER INFORMATION STATEMENT... Weather spotters are requested to report any flooding, as well as any damage caused by thunderstorm winds in their area. NCZ001-018-VAZ009-015-311845- Ashe-Watauga-Smyth-Grayson- 244 PM EDT Wed Jul 30 2025 This Hazardous Weather Outlook is for northwest North Carolina and southwest Virginia. .DAY ONE...This afternoon and tonight. There is a Slight Risk of Excessive Rainfall leading to scattered flash flooding today. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a Marginal Risk of Excessive Rainfall leading to localized flash flooding Thursday. There is a Slight Risk of Excessive Rainfall leading to scattered flash flooding Friday. .SPOTTER INFORMATION STATEMENT... Weather spotters are requested to report any flooding, as well as any damage caused by thunderstorm winds in their area. NCZ002>004-019-020-VAZ016-311845- Alleghany NC-Surry-Stokes-Wilkes-Yadkin-Carroll- 244 PM EDT Wed Jul 30 2025 This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina and southwest Virginia. .DAY ONE...This afternoon and tonight. There is a Marginal Risk of Excessive Rainfall leading to localized flash flooding today. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a Marginal Risk of Excessive Rainfall leading to localized flash flooding Thursday. There is a Slight Risk of Excessive Rainfall leading to scattered flash flooding Friday. .SPOTTER INFORMATION STATEMENT... Weather spotters are requested to report any flooding, as well as any damage caused by thunderstorm winds in their area. VAZ044>047-058-059-311845- Pittsylvania-Campbell-Appomattox-Buckingham-Halifax-Charlotte- 244 PM EDT Wed Jul 30 2025 This Hazardous Weather Outlook is for central Virginia and south central Virginia. .DAY ONE...This afternoon and tonight. Heat index values of up to 105 degrees is possible today. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Heat index values of up to 105 degrees is possible Thursday. There is a Marginal Risk of Excessive Rainfall leading to localized flash flooding Thursday and Friday. .SPOTTER INFORMATION STATEMENT... Weather spotters are requested to report any flooding, as well as any damage caused by thunderstorm winds in their area.
In the hours before
Special weather statement, Jul 30, 5:11 PM EDT, 2 hours 54 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
511 PM EDT Wed Jul 30 2025
VAZ019-023-302145-
Botetourt VA-Alleghany VA-
511 PM EDT Wed Jul 30 2025
...A STRONG THUNDERSTORM WILL IMPACT
SOUTH CENTRAL ALLEGHANY AND NORTHWESTERN BOTETOURT COUNTIES IN WEST
CENTRAL VIRGINIA THROUGH 545 PM EDT...
At 511 PM EDT, Doppler radar was tracking a strong thunderstorm near
Gala, or near Eagle Rock, moving southeast at 5 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Oriskany...
Eagle Rock...
Glen Wilton...
and Gala.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3772 7968 3770 7968 3761 7979 3755 7996
3768 8003 3780 7985
TIME...MOT...LOC 2111Z 319DEG 5KT 3769 7988
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
16The office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 9:31 PM EDT | Areal Flood Advisory | RNK | City of Roanoke, City of Salem | 103 min |
| Jul 30, 11:02 PM EDT | Areal Flood Advisory | RNK | Montgomery, Pulaski, City of Radford | 118 min |
| Jul 30, 11:08 PM EDT | Areal Flood Advisory | RNK | Giles | 104 min |
| Jul 31, 11:46 AM EDT | Special Weather Statement | RNK | Amherst | 29 min |
| Jul 31, 12:04 PM EDT | Special Weather Statement | RNK | Pulaski | 26 min |
| Jul 31, 12:08 PM EDT | Special Weather Statement | RNK | City of Galax | 37 min |
| Jul 31, 12:30 PM EDT | Special Weather Statement | RNK | Amherst | 30 min |
| Jul 31, 12:44 PM EDT | Flood Watch | RNK | Amherst, Appomattox, Bedford, Botetourt, Buckingham, Campbell and 4 more | 7 hr |
| Jul 31, 1:10 PM EDT | Special Weather Statement | RNK | Buckingham | 35 min |
| Jul 31, 1:20 PM EDT | Special Weather Statement | RNK | Appomattox | 25 min |
| Jul 31, 1:45 PM EDT | Special Weather Statement | RNK | Appomattox, Buckingham | 45 min |
| Jul 31, 2:01 PM EDT | Areal Flood Advisory | RNK | Rockbridge, City of Buena Vista | 3 hr |
| Jul 31, 2:02 PM EDT | Flash Flood Warning | RNK | Amherst, Appomattox, Buckingham, Campbell, City of Lynchburg | 4 hr |
| Jul 31, 2:11 PM EDT | Areal Flood Advisory | RNK | Buckingham | 2 hr |
| Jul 31, 2:20 PM EDT | Special Weather Statement | RNK | Alleghany, Craig, City of Covington | 25 min |
| Jul 31, 2:47 PM EDT | Special Weather Statement | RNK | Rockbridge, City of Lexington | 28 min |
| Jul 31, 2:59 PM EDT | Areal Flood Advisory | RNK | Bath, Rockbridge | 2 hr |
| Jul 31, 3:06 PM EDT | Areal Flood Advisory | RNK | Botetourt | 2 hr |
| Jul 31, 3:08 PM EDT | Special Weather Statement | RNK | Appomattox | 37 min |
| Jul 31, 3:19 PM EDT | Special Weather Statement | RNK | Botetourt, City of Roanoke, City of Salem | 26 min |
| Jul 31, 3:23 PM EDT | Special Weather Statement | RNK | Rockbridge, City of Lexington | 37 min |
| Jul 31, 3:39 PM EDT | Severe Thunderstorm Warning | RNK | Bedford, Botetourt, Roanoke | 36 min |
| Jul 31, 3:50 PM EDT | Special Weather Statement | RNK | Bath | 25 min |
| Jul 31, 3:57 PM EDT | Special Weather Statement | RNK | Campbell, City of Lynchburg | 33 min |
| Jul 31, 4:01 PM EDT | Special Weather Statement | RNK | Amherst, City of Buena Vista | 29 min |
| Jul 31, 4:02 PM EDT | Areal Flood Advisory | RNK | Bedford, City of Lynchburg | 2 hr |
| Jul 31, 4:13 PM EDT | Severe Thunderstorm Warning | RNK | Amherst, Bedford, Campbell, Franklin, Pittsylvania, City of Lynchburg | 62 min |
| Jul 31, 5:16 PM EDT | Special Weather Statement | RNK | Campbell | 29 min |
| Jul 31, 6:04 PM EDT | Special Weather Statement | RNK | Halifax | 26 min |
| Jul 31, 6:54 PM EDT | Special Weather Statement | RNK | Halifax | 51 min |
| Jul 31, 7:09 PM EDT | Areal Flood Advisory | RNK | Charlotte, Halifax | 3 hr |
Nearby
Flash Flood Warnings in Virginia, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.